# SDR DALA2021071203924

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,857 hours, 38,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 750-860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON EXTERNAL FUSELAGE SKIN STA 750 TO 860 AROUND OF RH AND LH WING TO BODY FAIRINGS AREA (FUS). CORRECTIVE ACTION: SUMMARY OF N.R.C. 00317. CORROSION ON EXTERNAL FUSELAGE SKIN STA 750 TO 860 AROUND OF RH AND LH WING TO BODY FAIRINGS AREA, WAS REPAIRED. PER. ETI 57-21-327, REV. 3 AND ER/A 592713-14 REV. ORIGINAL, SECTION I: PERMANENT REPAIR. (1868908)
